# SDR DL76L990069

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N173DN
- Make and model: Boeing 767332
- Aircraft serial: 24800
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Spar Web
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NR 1 ENGINE STRUT AFT UPPER SPAR WEB, STA 222, LBL 4 CRACK REPAIR.  THE AFT UPPER SPAR WEB OF THE NR 1 ENGINE PYLON STRUT WAS FOUND WITH .5 CRACK IN THE AFT, OUTBD CORNER OF THE ECS DUCT CUTOUT AT STA 222 AND LBL 4.  THE CRACK WAS ROUTED OUT WITH A SMOOTH RADIUS AND REPAIRED WITH A STEEL REPAIR.  DOUBLER PER ER/A 366388-14, REV B.
